# SDR CA060413007

- Difficulty date: April 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140N01062
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORRODED EXTERNAL STRAP ON RT SIDE OF FUSELAGE AT BS 1180 ALONG STRINGER 17. (TC NR 20060413007)
